Generic recircumscriptions of Oncidiinae (Orchidaceae: Cymbidieae) based on maximum likelihood analysis of combined DNA datasets
Article first published online: 24 NOV 2011
© 2011 The Linnean Society of London
Botanical Journal of the Linnean Society
Volume 168, Issue 2, pages 117–146, February 2012
How to Cite
NEUBIG, K. M., WHITTEN, W. M., WILLIAMS, N. H., BLANCO, M. A., ENDARA, L., BURLEIGH, J. G., SILVERA, K., CUSHMAN, J. C. and CHASE, M. W. (2012), Generic recircumscriptions of Oncidiinae (Orchidaceae: Cymbidieae) based on maximum likelihood analysis of combined DNA datasets. Botanical Journal of the Linnean Society, 168: 117–146. doi: 10.1111/j.1095-8339.2011.01194.x
- Issue published online: 11 JAN 2012
- Article first published online: 24 NOV 2011
- Received 18 May 2011; revised 28 August 2011; accepted for publication 27 September 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!